# SDR ERAA097530

- Difficulty date: April 28, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N293EH
- Make and model: Bolkms BO105S
- Aircraft serial: 559
- Aircraft time: 8,768 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Guide
- Part number: D1331454E
- Part serial: 022
- Condition: Broken
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GUIDE ASSY INOPERABLE FOUND SOCKET BROKEN.  DISASSEMBLED, CLEANED, INSPECTED, INSTALLED NEW SOCKET, SPRING, POTTED AND TESTED.  INSPECTED AND REPAIRED IAW MBB BO-105 REM 405.
